MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-33
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated creatinine result on architect c8000 processing module for one transplant patient.The results provided were: on (b)(6) 2021 sid (b)(6) initial creatinine=10.6 mg/dl /repeated on (b)(6) 2021=1.5 mg/dl.Laboratory reference range for creatinine=0.6 mg/dl to 1.1 mg/dl.The patient was admitted into hospital and physician performed procedures on patient due to falsely elevated creatinine result.There was no additional information provided by customer regarding treatment or medication for patients.There was no additional impact to patient management reported.
 
Additional Manufacturer Narrative
A review of complaints for architect creatinine reagent lot 07255un20 identified only current complaint for creatinine results.The trending report review determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect creatinine reagent lot, 07255un20.
 
Additional Manufacturer Narrative
Additional manufacture narrative: a review of complaints for architect creatinine reagent lot 07255un20 identified only current complaint for creatinine results.The trending report review determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect creatinine reagent lot, 07255un20.In addition, as part of the investigation, a cross functional team (cft) reviewed the complaint and determined the architect creatinine assay was being used per the intended use of the assay.The patient had elevated architect creatinine results which determined the treatment of the patient.As the customer used the assay correctly, a risk evaluation was initiated.During the risk evaluation, the cft performed a reviewed the risk management file and concluded the risk management file is adequate and no updates are needed.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key11303137
Report Number3002809144-2021-00094
Device Sequence Number3368800
Product Code CGX
UDI-Device Identifier00380740161569
UDI-Public00380740161569
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2021
Device Model Number3L81-33
Device Catalogue Number03L81-33
Device Lot Number07255UN20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer02/18/2021
01/29/2024
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date02/23/2021
01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6) ; ARC C8 PROC MOD, 01G06-11, (B)(6) ; ARC C8 PROC MOD, 01G06-11, (B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown